# SDR MALA010387

- Difficulty date: January 12, 2001
- Submitted: April 10, 2001
- Operation: Air carrier
- Aircraft: N27XJ
- Make and model: Saab SF340A
- Aircraft serial: 027
- Aircraft time: 35,562 hours, 39,695 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Condition: Will Not Test
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN CWA, ELT WILL NOT TEST. REF 409 CARD  032284.  MAINTENANCE REMOVED AND REPLACED ELT.
